# SDR C2XA98BT010

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 301180
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - IN BOUND AFTER LANDING CREW REPORTED EMERGENCY LIGHTS ON FLOOR BETWEEN ROWS FIVE THROUGH NINE, ABOVE ROW FIVE AND NINE, AND ABOVE FLIGHT ATTENDANTS PANEL TO BE INOPERATIVE.  TROUBLESHOT REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLIES AT 10WL AND 18WL LOCATIONS.  OPERATIONALLY CHECKED GOOD.  (M)
